# SDR COMA0760171

- Difficulty date: February 8, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 22,794 hours, 21,245 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 5483
- Condition: Failed
- Location: Lt Flap
- Part time: 9,029 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5306 - FLAPS FAIL MESSAGE ON GROUND, FLAPS FAILED AT 0 DEGREES.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATORS.  FAILED LOW TORQUE CHECK.
